Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 324, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 30, 2017, 3:45 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2017, 3:45 PM MDT (21:45 UTC)
- Expired
- Jul 30, 2017, 4:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Curry County, NM, Roosevelt County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 3:49 PM MDT | TSTM WND GST 66 | 1 N Cannon Afb, NM | KCVS ASOS. |
| Jul 30, 3:52 PM MDT | TSTM WND GST 71 | 1 N Cannon Afb, NM | KCVS ASOS. |
| Jul 30, 4:07 PM MDT | TSTM WND GST 65 | Clovis, NM | CLOVIS FIRE STATION |
| Jul 30, 4:07 PM MDT | NON-TSTM WND GST 65 | Clovis, NM | CLOVIS FIRE STATION |
| Jul 30, 4:10 PM MDT | TSTM WND GST 60 | 2 Wnw Clovis, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
610
WUUS55 KABQ 302145
SVRABQ
NMC009-041-302230-
/O.NEW.KABQ.SV.W.0324.170730T2145Z-170730T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
345 PM MDT SUN JUL 30 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Central Roosevelt County in east central New Mexico...
Southeastern Curry County in east central New Mexico...
* Until 430 PM MDT.
* At 345 PM MDT, a severe thunderstorm was located 8 miles west of
Oasis State Park, or 9 miles northwest of Portales, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Clovis, Portales, Floyd, Saint Vrain, Cannon Air Force Base,
Ranchvale, Oasis State Park, Portair and Pleasant Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3411 10340 3419 10367 3469 10348 3470 10321
3454 10304
TIME...MOT...LOC 2145Z 212DEG 31KT 3425 10349
HAIL...1.00IN
WIND...60MPH
$$
KJ2 follow-up statements
818
WWUS55 KABQ 302158
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
358 PM MDT SUN JUL 30 2017
NMC009-041-302230-
/O.CON.KABQ.SV.W.0324.000000T0000Z-170730T2230Z/
Roosevelt-Curry-
358 PM MDT SUN JUL 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL ROOSEVELT AND SOUTHEASTERN CURRY COUNTIES...
At 357 PM MDT, a severe thunderstorm was located near Saint Vrain, or
11 miles north of Portales, moving northeast at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Clovis, Portales, Floyd, Saint Vrain, Cannon Air Force Base,
Ranchvale, Oasis State Park, Portair and Pleasant Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3411 10340 3419 10367 3469 10348 3470 10321
3454 10304
TIME...MOT...LOC 2157Z 212DEG 31KT 3434 10342
HAIL...0.88IN
WIND...70MPH
$$
KJ205
WWUS55 KABQ 302208
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
408 PM MDT SUN JUL 30 2017
NMC009-041-302230-
/O.CON.KABQ.SV.W.0324.000000T0000Z-170730T2230Z/
Roosevelt-Curry-
408 PM MDT SUN JUL 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EAST CENTRAL ROOSEVELT AND SOUTHEASTERN CURRY COUNTIES...
At 407 PM MDT, a severe thunderstorm was located near Cannon Air
Force Base, or 8 miles west of Clovis, moving northeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Clovis, Portales, Floyd, Saint Vrain, Cannon Air Force Base,
Ranchvale, Oasis State Park, Portair and Pleasant Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains may flood intersections, ditches and underpasses. Do not
attempt to drive through areas where water covers the roadway.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3416 10336 3426 10361 3469 10348 3470 10321
3454 10304
TIME...MOT...LOC 2207Z 220DEG 24KT 3442 10335
HAIL...1.00IN
WIND...70MPH
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:09 PM MDT, 36 minutes earlier.
Area forecast discussion, Jul 30, 3:09 PM MDT, 36 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Albuquerque NM 309 PM MDT Sun Jul 30 2017 .SYNOPSIS... Numerous showers and thunderstorms will continue through mid to late evening before slowly diminishing after midnight. Strong to severe thunderstorms and an increased chance for flash flooding are likely across the northeast plains this evening into the overnight. The very active weather will continue Monday before drier air aloft limits shower and thunderstorms coverage somewhat Tuesday and Wednesday. A backdoor front is forecast to drop in from eastern Colorado Thursday, increasing shower and storms chances Thursday through next weekend. Temperatures are expected to remain slightly below average through next week. && .DISCUSSION... Counter-clockwise rotation very apparent in upper level water vapor imagery from GOES-16 this afternoon. This upper low helping to trigger scattered to numerous showers and storms relatively early across much of the area today. This low will combine with the quasi- stationary boundary across far northeast NM to generate scattered strong to severe storms this evening. Added Quay and eastern San Miguel Counties to flash flood watch given that the 18Z NAM12 QPF bullseye is slightly farther south. Eastern plains stay active overnight with strong to perhaps severe storms continuing. Monday remains active as the upper high over the CA/NV/OR triple point strengthens and the flow aloft over northern NM becomes northerly. Some areas that have been left high and dry as of late stand better chances for wetting rainfall Monday and Monday night. Models agree that drier air aloft will filter into the northeast third to half of the state Tuesday. Still enough low level moisture will remain in place for isolated storms along/near the upper level moisture gradient. Wednesday looking very similar to Tuesday with northerly steering flow resulting in storms moving south off the Tusas/Jemez/Sangres. As is typically the case with the Four Corners high over NV, backdoor fronts/boundaries moving into NM from the northeast are inevitable and the GFS and ECMWF bring one in on Thursday. Shower and thunderstorm chances increase most areas Thursday and appear to remain above average through next weekend. Model temperature guidance continues to trend down slightly for next week with most areas several degrees below seasonal averages for early August. 33 && .FIRE WEATHER... A moistening trend will continue into Monday night/Tuesday morning, with mostly excellent humidity recovery and PWATs trending well above normal. Good chances for wetting rain will favor the mountains and the northeast and east central plains through Tuesday, although wetting rains are a good bet across most of northern and central New Mexico. Daytime temperatures will trend down through Tuesday thanks to rain-cooling and cloud cover and will generally be below normal. Look for a minor downtrend in storm coverage and wetting rain footprint going into mid week due to some drying from the upper high over Nevada ridging down into New Mexico. However, a backdoor front will come down Thursday and recharge moisture west across the area resulting in an uptick in storms toward the end of the work week with good chances for wetting rain. The backdoor front and rain- cooling will keep daytime temperatures 5-10 degrees below normal toward the end of the work week. Good chances for wetting rain will then persist through next weekend, with the latest medium range model solutions showing the upper high shifting south from over Nevada and breaking down. 11 && .AVIATION... 18Z TAF CYCLE Another active thunderstorm day forecast, with convection breaking- out even earlier than yesterday. MVFR conditions are forecast with storms today/tonight, with KLVS and KTCC the terminals most likely to be impacted. Storms will move in the vicinity of KABQ, with the potential for a stronger east canyon/gap wind than what is currently forecast conditional on extent of storms to the east. Storms will likely continue through the overnight hours across central/eastern NM rather than following a normal diurnal downtrend. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 63 85 62 88 / 30 20 40 20 Dulce........................... 54 79 53 81 / 50 50 40 30 Cuba............................ 57 77 56 77 / 60 70 40 40 Gallup.......................... 58 81 58 83 / 30 40 30 20 El Morro........................ 54 77 54 77 / 50 70 60 30 Grants.......................... 57 81 56 81 / 50 60 60 30 Quemado......................... 57 78 58 78 / 60 60 60 40 Glenwood........................ 64 86 65 86 / 30 50 60 50 Chama........................... 51 75 49 76 / 60 60 40 50 Los Alamos...................... 59 77 59 77 / 50 60 50 30 Pecos........................... 58 76 57 75 / 70 80 60 60 Cerro/Questa.................... 54 72 53 73 / 60 80 50 30 Red River....................... 48 64 46 65 / 70 90 60 50 Angel Fire...................... 48 69 44 69 / 60 70 50 50 Taos............................ 54 78 53 78 / 40 70 40 20 Mora............................ 54 71 53 71 / 70 70 60 50 Espanola........................ 63 83 62 84 / 40 30 40 20 Santa Fe........................ 60 78 59 77 / 50 70 60 60 Santa Fe Airport................ 59 81 59 81 / 40 50 50 40 Albuquerque Foothills........... 65 85 64 84 / 30 50 70 40 Albuquerque Heights............. 66 86 66 84 / 30 40 60 30 Albuquerque Valley.............. 64 88 63 86 / 30 30 50 30 Albuquerque West Mesa........... 66 87 65 85 / 30 40 60 30 Los Lunas....................... 62 90 62 88 / 30 30 50 30 Rio Rancho...................... 66 86 65 85 / 30 40 60 30 Socorro......................... 66 89 66 86 / 30 40 50 30 Sandia Park/Cedar Crest......... 59 79 59 78 / 40 60 70 50 Tijeras......................... 58 82 57 81 / 30 60 70 50 Moriarty/Estancia............... 57 82 56 81 / 30 50 70 30 Clines Corners.................. 57 80 56 78 / 50 60 80 40 Gran Quivira.................... 60 83 59 80 / 20 60 70 30 Carrizozo....................... 63 86 63 82 / 20 40 40 40 Ruidoso......................... 57 79 56 75 / 30 80 70 60 Capulin......................... 56 74 55 74 / 80 50 40 30 Raton........................... 57 79 54 80 / 70 40 40 20 Springer........................ 58 80 56 81 / 60 40 40 30 Las Vegas....................... 56 76 54 76 / 60 50 60 30 Clayton......................... 61 80 59 80 / 90 40 40 30 Roy............................. 60 79 59 79 / 70 50 50 40 Conchas......................... 67 86 66 85 / 60 30 60 40 Santa Rosa...................... 64 87 63 85 / 60 40 60 30 Tucumcari....................... 67 90 65 88 / 60 40 60 30 Clovis.......................... 66 85 64 83 / 50 50 60 40 Portales........................ 68 86 66 82 / 40 50 70 40 Fort Sumner..................... 67 88 65 84 / 40 50 60 40 Roswell......................... 70 94 69 89 / 20 50 60 30 Picacho......................... 65 85 64 81 / 20 60 70 30 Elk............................. 61 81 60 78 / 30 60 70 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ512>515-527-528-530>532-534. && 33
Hazardous weather outlook, Jul 30, 5:54 AM MDT, 9 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 554 AM MDT Sun Jul 30 2017 NMZ501>540-311200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 554 AM MDT Sun Jul 30 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight While heavy rainfall is possible this afternoon and tonight just about anywhere over northern and central New Mexico, it's most likely over the northeast and east central. The heavy rainfall may result in at least minor flooding or areas of flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Heavy rainfall will be possible again Monday afternoon and Monday night over northern and central New Mexico. Localized areas of flash flooding may occur. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx.
In the hours before
Special weather statement, Jul 30, 1:24 PM MDT, 2 hours 21 minutes before
Special Weather Statement National Weather Service Albuquerque NM 124 PM MDT SUN JUL 30 2017 NMZ518-521-302000- Sandia/Manzano Mountains-Santa Fe Metro Area- 124 PM MDT SUN JUL 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND BERNALILLO COUNTIES UNTIL 200 PM MDT... At 124 PM MDT, Doppler radar was tracking a strong thunderstorm near Sandia Park, or 15 miles southeast of Bernalillo. This storm was nearly stationary. Nickel size hail and very heavy rain will be possible with this storm. Locations impacted include... San Antonito and Sedillo. This includes Interstate 40 between Mile Markers 178 and 181. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3510 10627 3510 10634 3526 10638 3528 10623 TIME...MOT...LOC 1924Z 185DEG 3KT 3521 10631 KJ
Local storm report, Jul 30, 1:40 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
140 PM MDT SUN JUL 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL 4 ESE SANDIA PARK 35.16N 106.30W
07/30/2017 M0.75 INCH BERNALILLO NM COCORAHS
&&
EVENT NUMBER ABQ1702121
CALocal storm report, Jul 30, 2:09 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
209 PM MDT SUN JUL 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL SANDIA PARK 35.17N 106.36W
07/30/2017 M0.88 INCH BERNALILLO NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702122
TRMSpecial weather statement, Jul 30, 3:35 PM MDT, 10 minutes before
Special Weather Statement National Weather Service Albuquerque NM 335 PM MDT SUN JUL 30 2017 NMZ535-536-302230- Roosevelt County-Curry County- 335 PM MDT SUN JUL 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROOSEVELT AND SOUTHWESTERN CURRY COUNTIES UNTIL 430 PM MDT... At 334 PM MDT, local law enforcement reported a strong thunderstorm 11 miles west of Portales, moving northeast at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Funnel clouds have been observed with this storm. Locations impacted include... Clovis, Portales, Melrose, Floyd, Saint Vrain, Cannon Air Force Base, Oasis State Park and Portair. Localized gusty winds to 55 mph are possible. Localized damage to lightweight structures such as outbuildings, carports and patio covers, as well as tree branches and street signs, is possible. && LAT...LON 3402 10351 3408 10369 3452 10361 3442 10320 TIME...MOT...LOC 2134Z 208DEG 24KT 3416 10354 KJ
Special weather statement, Jul 30, 3:38 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
338 PM MDT SUN JUL 30 2017
NMZ531-532-534-302245-
Eastern San Miguel County-Harding County-Quay County-
338 PM MDT SUN JUL 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL...SOUTH
CENTRAL HARDING AND WEST CENTRAL QUAY COUNTIES UNTIL 445 PM MDT...
At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Montoya, or 10 miles west of Tucumcari, moving north at
30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Tucumcari.
This includes Interstate 40 between Mile Markers 314 and 330.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Boaterson Ute Lake should carefully monitor and consider moving to
safe shelter now.
&&
LAT...LON 3501 10386 3507 10404 3548 10398 3552 10374
3536 10359
TIME...MOT...LOC 2137Z 198DEG 24KT 3515 10392
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 50 min |
| Jul 29, 6:27 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jul 29, 6:57 PM MDT | Areal Flood Advisory | ABQ | Catron | 93 min |
| Jul 29, 7:17 PM MDT | Areal Flood Advisory | ABQ | Socorro | 118 min |
| Jul 29, 7:30 PM MDT | Flash Flood Warning | ABQ | Union | 4 hr |
| Jul 29, 7:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jul 29, 8:00 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| Jul 29, 8:15 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Jul 29, 8:15 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Jul 29, 8:51 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| Jul 29, 9:24 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Jul 29, 10:08 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 112 min |
| Jul 30, 2:47 AM MDT | Flash Flood Watch | ABQ | 24 hr | |
| Jul 30, 3:34 AM MDT | Areal Flood Warning | ABQ | Union | 6 hr |
| Jul 30, 3:56 AM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 30, 12:44 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Jul 30, 1:24 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Jul 30, 1:33 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 87 min |
| Jul 30, 1:42 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 93 min |
| Jul 30, 2:00 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 90 min |
| Jul 30, 2:38 PM MDT | Areal Flood Advisory | ABQ | Colfax | 82 min |
| Jul 30, 2:44 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 91 min |
| Jul 30, 3:00 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 90 min |
| Jul 30, 3:03 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 87 min |
| Jul 30, 3:35 PM MDT | Special Weather Statement | ABQ | Roosevelt | 55 min |
| Jul 30, 3:38 PM MDT | Special Weather Statement | ABQ | Quay | 67 min |
| Jul 30, 4:05 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 85 min |
| Jul 30, 4:17 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 43 min |
| Jul 30, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 30 min |
| Jul 30, 4:33 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Jul 30, 4:39 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 30, 4:58 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Jul 30, 5:03 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Jul 30, 5:09 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Jul 30, 5:17 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 118 min |
| Jul 30, 5:19 PM MDT | Areal Flood Advisory | ABQ | McKinley | 116 min |
| Jul 30, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 53 min |
| Jul 30, 5:26 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| Jul 30, 5:39 PM MDT | Flash Flood Warning | ABQ | Quay | 2 hr |
| Jul 30, 5:54 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 81 min |
| Jul 30, 5:57 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.